Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Categorical models for equivariant classifying spaces

Bertrand J Guillou, J Peter May and Mona Merling

Algebraic & Geometric Topology 17 (2017) 2565–2602
Bibliography
1 E Babson, D N Kozlov, Group actions on posets, J. Algebra 285 (2005) 439 MR2125446
2 E C Dade, Group-graded rings and modules, Math. Z. 174 (1980) 241 MR593823
3 T tom Dieck, Faserbündel mit Gruppenoperation, Arch. Math. (Basel) 20 (1969) 136 MR0245027
4 B Guillou, J P May, Equivariant iterated loop space theory and permutative G–categories, preprint (2012)
5 K Kawakubo, Induction theorems for equivariant K–theory and J–theory, J. Math. Soc. Japan 38 (1986) 173 MR833197
6 R K Lashof, Equivariant bundles, Illinois J. Math. 26 (1982) 257 MR650393
7 R K Lashof, J P May, Generalized equivariant bundles, Bull. Soc. Math. Belg. Sér. A 38 (1986) 265 MR885537
8 R K Lashof, J P May, G B Segal, Equivariant bundles with abelian structural group, from: "Proceedings of the Northwestern Homotopy Theory Conference" (editors H R Miller, S B Priddy), Contemp. Math. 19, Amer. Math. Soc. (1983) 167 MR711050
9 J P May, Simplicial objects in algebraic topology, 11, D. Van Nostrand (1967) MR0222892
10 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
11 J P May, Classifying spaces and fibrations, 155, Amer. Math. Soc. (1975) MR0370579
12 J P May, Some remarks on equivariant bundles and classifying spaces, from: "International Conference on Homotopy Theory", Astérisque 191, Soc. Math. France (1990) 239 MR1098973
13 J P May, Equivariant homotopy and cohomology theory, 91, Amer. Math. Soc. (1996) MR1413302
14 M Merling, Equivariant algebraic K–theory of G–rings, Math. Z. 285 (2017) 1205 MR3623747
15 S Montgomery, Fixed rings of finite automorphism groups of associative rings, 818, Springer (1980) MR590245
16 M Murayama, K Shimakawa, Universal equivariant bundles, Proc. Amer. Math. Soc. 123 (1995) 1289 MR1231040
17 D S Passman, Infinite crossed products, 135, Academic Press (1989) MR979094
18 C Rezk, Classifying spaces for 1–truncated compact Lie groups, preprint (2016) arXiv:1608.02999
19 G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. 34 (1968) 105 MR0232393
20 J P Serre, Local fields, 67, Springer (1979) MR554237
21 K Shimakawa, Infinite loop G–spaces associated to monoidal G–graded categories, Publ. Res. Inst. Math. Sci. 25 (1989) 239 MR1003787
22 R W Thomason, The homotopy limit problem, from: "Proceedings of the Northwestern Homotopy Theory Conference" (editors H R Miller, S B Priddy), Contemp. Math. 19, Amer. Math. Soc. (1983) 407 MR711065
23 V M Usenko, Subgroups of semidirect products, Ukrain. Mat. Zh. 43 (1991) 1048 MR1148867